# SDR CALA2019050700707

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 59,485 hours, 21,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVE TEAM REPORTS A/C FUSE SKIN SCRATCHED DMG 4 INCH LONG AT BS 368 AT STRINGER S-16L, JUST AFT OF 1LH MED. REF SRM 53-00-01 ALLOWABLE DAMAGE LIMITS FIGURES103 AND 7, THE A REA SKIN THICKNESS IS .071 WITH MAX LIMIT BETWEEN 10 AND 15%. IN ITIAL MEASUREMENT IS APPROXIMATELY .019 AT THE DEEPEST POINT OF THE SCRATCH. EXCEEDED LIMIT. NO NDT PERFORMED YET 75" REF. SRM 53-00-01 ALLOW. NO CRACK EXTERNALY. REPAIR ACP REF SRM 53-00-01 REPAIR 1, AND ECRA 5331-02381 ON BASE N/R 5359384 AND FORM 44-0008. ACCOMPLISH INITIAL INSPECTIONPER PART 2OF ECRA 5331-02381 ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES . PLANNNG TO CONTACT ENGINEERING AFTER 46000 TOTAL F/C BUT B REVIE.
